# SDR QXEA0000246

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LIGHT CORROSION ON FLOOR TO RISER PANEL CLOSING ANGLE, STATION X600 FROM APPROXIMATELY AIRCRAFT CENTER LINE TO RIGHT END OF ANGLE.  REPAIRED IAW SRM 51-20-11, PAGE 8, FIGURE 4, SRM 51-20-16, PAGE 4, SECTION C AND SRM 51-20-36, PAGE 6, SECTION F-J.
